Please use this identifier to cite or link to this item:

Sponges of Onotoa

File SizeFormat 
vol9n2-137-143.pdf3.42 MBAdobe PDFView/Open

Item Summary

Title: Sponges of Onotoa
Authors: De Laubenfels, M.W.
Issue Date: Apr 1955
Publisher: University of Hawai'i Press
Citation: De Laubenfels MW. 1955. Sponges of Onotoa. Pac Sci 9(2): 137-143.
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 9, Number 2, 1955

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.